Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("JIUNN TZON HWANG")

Results 1 to 14 of 14

  • Page / 1

Export

Selection :

  • and

Universal domination and stochastic domination: estimation simultaneously under a broad class of loss functionsJIUNN TZON HWANG.Annals of statistics. 1985, Vol 13, Num 1, pp 295-314, issn 0090-5364Article

Confidence sets and the Stein effectCASELLA, G; JIUNN TZON HWANG.Communications in statistics. Theory and methods. 1986, Vol 15, Num 7, pp 2043-2063, issn 0361-0926Article

Improved confidence sets for the coefficients of a linear model with spherically symmetricJIUNN TZON HWANG; JEESEN CHEN.Annals of statistics. 1986, Vol 14, Num 2, pp 444-460, issn 0090-5364Article

Employing vague prior information in the contruction of confidence setsCASELLA, G; JIUNN TZON HWANG.Journal of multivariate analysis. 1987, Vol 21, Num 1, pp 79-104, issn 0047-259XArticle

SEMI TAIL UPPER BOUNDS ON THE CLASS OF ADMISSIBLE ESTIMATORS IN DISCRETE EXPONENTIAL FAMILIES WITH APPLICATIONS TO POISSON AND NEGATIVE BINOMIAL DISTRIBUTIONSJIUNN TZON HWANG.1982; ANNALS OF STATISTICS; ISSN 0090-5364; USA; DA. 1982; VOL. 10; NO 4; PP. 1137-1147; BIBL. 18 REF.Article

LIMIT THEOREMS FOR OUT-GUESSES WITH MEAN-GUIDED SECOND GUESSINGJIUNN TZON HWANG; ZIDEK JV.1982; J. APPL. PROBAB.; ISSN 0021-9002; GBR; DA. 1982; VOL. 19; NO 2; PP. 321-331; BIBL. 4 REF.Article

EXAMPLES OF ESTIMATION PROBLEMSJIUNN TZON HWANG.1982; ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS; ISSN 0373-5990; JPN; DA. 1982; VOL. 34; NO 3; PP. 433-439; BIBL. 11 REF.Article

IMPROVING UPON STANDARD ESTIMATORS IN DISCRETE EXPONENTIAL FAMILIES WITH APPLICATIONS TO POISSON AND NEGATIVE BINOMIAL CASESJIUNN TZON HWANG.1982; ANN. STAT.; ISSN 0090-5364; USA; DA. 1982; VOL. 10; NO 3; PP. 857-867; BIBL. 1 P.Article

The data-smoothing aspect of stein estimatesKER-CHAU LI; JIUNN TZON HWANG.Annals of statistics. 1984, Vol 12, Num 3, pp 887-897, issn 0090-5364Article

Construction of improved estimators in multiparameter estimation for continuous exponential familiesGHOSH, M; JIUNN TZON HWANG; KAM-WAH TSUI et al.Journal of multivariate analysis. 1984, Vol 14, Num 2, pp 212-220, issn 0047-259XArticle

MINIMAX CONFIDENCE SETS FOR THE MEAN OF A MULTIVARIATE NORMAL DISTRIBUTIONJIUNN TZON HWANG; CASELLA G.1982; ANN. STAT.; ISSN 0090-5364; USA; DA. 1982; VOL. 10; NO 3; PP. 868-881; BIBL. 10 REF.Article

On the problem of interactions in the analysis of variance. Comments. ReplyFABIAN, V; POPPER SHAFFER, J; NAIMAN, D. Q et al.Journal of the American Statistical Association. 1991, Vol 86, Num 414, pp 362-375, issn 0162-1459Article

Estimation of accuracy in testingJIUNN TZON HWANG; CASELLA, G; ROBERT, C et al.Annals of statistics. 1992, Vol 20, Num 1, pp 490-509, issn 0090-5364Article

CONSTRUCTION OF IMPROVED ESTIMATORS IN MULTIPARAMETER ESTIMATION FOR DISCRETE EXPONENTIAL FAMILIES. DISCUSSION. REPLYMALAY GHOSH; JIUNN TZON HWANG; KAM WAH TSUI et al.1983; ANNALS OF STATISTICS; ISSN 0090-5364; USA; DA. 1983; VOL. 11; NO 2; PP. 351-376; BIBL. DISSEM.Article

  • Page / 1